Ask a doctor

TCA Peel After Accutane?

I was on Accutane about a year and a half ago for 4 months. But my acne came back a few months ago. Last month I was put back on Accutane (40mg). This would be my second month, but I decided not to continue Accutane.

Even though I didn't have a full course and only used it for a month. Can I get a TCA Peel or do I also have to wait?

Doctor Answers (1)

No problem for light peels while on Accutane

+1

We used to worry about the risk of chem peels causing scarring while on accutane but not anymore. Years of experience have shown them to be safe now. Light chemical peels such as jessner's solution or 10% TCA peels ($175-250 each) do fine even while on accutane but don't go heavier. Be careful to not allow your skin to get too dry and be sure to use a cortisone lotion for the first week and always sunscreens.


Beverly Hills Dermatologic Surgeon
5.0 out of 5 stars 28 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.